Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Asynchronous H∞ filtering of discrete-time switched systems
Other Titles: Asynchronous H infinity filtering of discrete-time switched systems
Author: Mahmoud, M.
Shi, P.
Citation: Signal Processing, 2012; 92(10):2356-2364
Publisher: Elsevier Science BV
Issue Date: 2012
ISSN: 0165-1684
Statement of
Magdi S. Mahmoud and Peng Shi
Abstract: This paper investigates the stability and H∞ filtering problems for a class of linear discrete-time switched systems with average dwell time (ADT) switching by allowing the Lyapunov-like functions to increase during the running time of subsystems. In this way, the issue of asynchronous switching between system modes and filters is captured. It is established that the proposed Lyapunov-like functions facilitates the mode-dependent design since the unmatched filters are allowed to perform in the interval of asynchronous switching before the matched ones are applied. The conditions of the existence of admissible asynchronous H∞ filters are derived, and numerical examples are provided to show the potential and effectiveness of the developed results. © 2012 Elsevier B.V. All rights reserved.
Rights: © 2012 Elsevier B.V. All rights reserved.
DOI: 10.1016/j.sigpro.2012.02.007
Appears in Collections:Aurora harvest
Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.